ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Covariant canonical quantization of the relativistic free particle top

Malik, RP (1991) Covariant canonical quantization of the relativistic free particle top. In: Physical Review D, 43 (6). pp. 1914-1918.

[img] PDF
malikrp.pdf
Restricted to Registered users only

Download (861Kb) | Request a copy

Abstract

Becchi-Rouet-Stora-Tyutin (BRST) quantization of the relativistic free particle top has been carried out as a first step to understand the theory of the string top, in which Weyl invariance is respected at the classical level. Unitarity and consistency of this quantum theory has been shown through the conservation and the nilpotency of the BRST charge. This statement is shown to be valid in any dimension of spacetime.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 14 Sep 2006
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ernet.in/id/eprint/8530

Actions (login required)

View Item View Item